Global Journal of Pure and Applied Mathematics

 

Volume 4  Number 1 (2008)

 

BLASCHKE PRODUCTS WITH ZEROS OUTSIDE A STOLZ ANGLE, IN QP SPACES
pp. 1-7(7)

Author(s): Grazyna Majchrowska and Christophoros Mouratides

 

A NONLINEAR STOCHASTIC EQUATION OF CONVOLUTION TYPE: SOLUTION AND STOCHASTIC REPRESENTATION
pp. 9-23(15)

Author(s): F. Cipriano, H. Ouerdiane, J. L. Silva and R. Vilela Mendes

 

DUALITY GAP AND QUADRATIC PROGRAMMING, PART III: DUAL BOUNDS OF A D.C. QUADRATIC PROGRAMMING PROBLEM AND APPLICATIONS
pp. 25-51(27)

Author(s): Ch. Daili and N. Daili

 

ON SOME CLASSES OF GENERALIZED DIFFERENCE SEQUENCES OF FUZZY NUMBERS DEFINED BY ORLICZ FUNCTIONS
pp. 53-64(12)

Author(s): Ayhan Esi

b-R0 and b-R1 SPACES
pp. 65-71(7)

Author(s): Jamal M. Mustafa


AN EIGHTH ORDER THREE-STEP ITERATIVE METHOD FOR NON-LINEAR EQUATIONS
pp. 73-79(7)

Author(s): Nazir Ahmad Mir, Naila Rafiq and Nusrat Yasmin


ON U − (P ) ACTS
pp. 81-90(10)

Author(s): Akbar Golchin and Hossein Mohammadzadeh


ON CHARACTERIZATIONS OF (0-)MINIMAL AND MAXIMAL ORDERED LEFT (RIGHT) IDEALS IN ORDERED TERNARY SEMIGROUPS
pp. 91-100(10)

Author(s): Aiyared Iampan

 [UP]  

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact